# SDR SWAA2022092777333

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 26.3 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.125 INCH 2022-441278 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23;[03] REPAIRED LH HORIZONTAL STABILIZER LOWER SKIN AT SSTA 184.70. IAW EA#22-155-02744-WIP1 AND EA# 22-155-02744;[04] TASK CARD COMPLETED RII CERTIFIED
